Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
your pins and needles in your hands and feet and face most likely are from your anxiety and worry about neuropathy
most likely your symptoms are not from the metronidazole.
you need to go back on the metronidazole to treat the trichomonoas.
you stopped the metronidazole week and you still had the symptoms of tingling and pins and needles.
so it was not from the metronidazole.
it sounds like you have excessive anxiety symptoms.
are you on medications to help lower your anxiety symptoms?
There are lots of testimonialsa online of people who have had neurological symptoms caused by metronidazole. /It is one of the known side effects. I don't have anxiety/.
reading these testimonials online will not help you treat your trichomonas
the leaflet in the metronidazole says stop taking if you experience tingling as metronidazole can cause peripheral neuropathy. Belive me, what i experienced was not anxiety. It was one of the most extreme experiences of my life.
neuropathy is a very rare side effect of metronidazole.
Yes. And I think it is happening to me.
then you need to go back to your gyn doctor or GP doctor and get re-evaluated
to check your nerves.
and to get another medication.
This is unhelpful. I wan my money back. I was asking a NEUROLOGIST who knows about nerves, whether someone who has had neurological problems caused by metronidazole can take tinidazole. My GP doesn't know. Seeing a nerologist will take weeks.
There isn't another medication. That's the whole problem
there are other medications.
great! what are they?
Clotrimazole can be used.
it is an old treatment and can cure trich in about 50% of cases.
clotrimazole is used in vaginal suppository form.
Does that carry the same risks?
it is also safe to use in pregnancy.
Oh. It's canasten. I already took the oral form - it didn't work.
you use it in a vaginal suppository form.
Is that my only option? And can you please give a professional opinion on whether it's safe to take tinidazole?
yes, it is safe to take tinidazole.
neuropathy symptoms would be if you couldn't walk or talk or if you had numbness of your arm
your symptoms don't sound like neuropathy from metronidazole.
even though the leaflet says don't if you experience tingling?
those leaflets often are too overly cautious in that way.
let me know if you have other questions.if done , please leave positive rating below the chat box so I can get credit you todayyou can always reach me with "a question . David" if you have any other questionshere is my website if you need to reach me again:http://www.justanswer.com/medical/expert-dr-david/Thanks JustAnswers.com